Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 113, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 16, 2016, 9:29 PM CDT for Comanche County, Kiowa County, Tillman County, Oklahoma; Wichita County, Wilbarger County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2016, 9:29 PM CDT (02:29 UTC)
- Expired
- Apr 16, 2016, 10:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Comanche County, OK, Kiowa County, OK, Tillman County, OK, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 11 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 7:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
835
WUUS54 KOUN 170229
SVROUN
OKC031-075-141-TXC485-487-170315-
/O.NEW.KOUN.SV.W.0113.160417T0229Z-160417T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
929 PM CDT SAT APR 16 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
WEST CENTRAL COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN WICHITA COUNTY IN NORTHERN TEXAS...
EAST CENTRAL WILBARGER COUNTY IN NORTHERN TEXAS...
* UNTIL 1015 PM CDT
* AT 929 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
DAVIDSON...MOVING NORTH AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
FREDERICK...CACHE...SNYDER...INDIAHOMA...DAVIDSON...MANITOU AND
HOLLISTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3417 9912 3459 9910 3461 9908 3464 9910
3467 9910 3466 9859 3413 9887
TIME...MOT...LOC 0229Z 199DEG 38KT 3424 9895
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
112 follow-up statements
044
WWUS54 KOUN 170257
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
957 PM CDT SAT APR 16 2016
TXC485-487-170306-
/O.CAN.KOUN.SV.W.0113.000000T0000Z-160417T0315Z/
WICHITA TX-WILBARGER TX-
957 PM CDT SAT APR 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WICHITA AND EAST
CENTRAL WILBARGER COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3444 9910 3459 9910 3461 9908 3464 9910
3467 9910 3466 9859 3435 9885
TIME...MOT...LOC 0256Z 181DEG 26KT 3447 9890
$$
OKC031-075-141-170315-
/O.CON.KOUN.SV.W.0113.000000T0000Z-160417T0315Z/
KIOWA OK-TILLMAN OK-COMANCHE OK-
957 PM CDT SAT APR 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTH CENTRAL KIOWA...NORTHERN TILLMAN AND WEST CENTRAL COMANCHE
COUNTIES...
AT 956 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF
MANITOU...MOVING NORTH AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
CACHE...SNYDER...INDIAHOMA AND MANITOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3444 9910 3459 9910 3461 9908 3464 9910
3467 9910 3466 9859 3435 9885
TIME...MOT...LOC 0256Z 181DEG 26KT 3447 9890
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
11059
WWUS54 KOUN 170310
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1010 PM CDT SAT APR 16 2016
OKC031-075-141-170320-
/O.EXP.KOUN.SV.W.0113.000000T0000Z-160417T0315Z/
KIOWA OK-TILLMAN OK-COMANCHE OK-
1010 PM CDT SAT APR 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KIOWA...NORTHERN
TILLMAN AND WEST CENTRAL COMANCHE COUNTIES WILL EXPIRE AT 1015 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3444 9910 3459 9910 3461 9908 3464 9910
3467 9910 3466 9859 3435 9885
TIME...MOT...LOC 0309Z 199DEG 38KT 3447 9890
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:37 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Apr 16, 6:37 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 637 PM CDT SAT APR 16 2016 .DISCUSSION... 17/00Z TAF DISCUSSION BELOW. && .AVIATION... PRIMARILY MVFR CONDITIONS WITH DETERIORATING CONDITIONS THROUGH THE EVENING AND OVERNIGHT. WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL DEVELOP OVER WESTERN OKLAHOMA/NORTH TEXAS TERMINALS 00-04Z AND SPREAD SLOWLY EAST OVERNIGHT AND TOMORROW MORNING. WIDESPREAD IFR AND OCCASIONAL LIFR CONDITIONS EXPECTED OVERNIGHT THROUGH AT LEAST 16-18Z BEFORE A BREAK IN THE CONVECTIVE ACTION. REDEVELOPMENT ACROSS MUCH OF OKLAHOMA EXPECTED AGAIN TOWARD END OF FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 341 PM CDT SAT APR 16 2016/ DISCUSSION... PRIMARY FORECAST CONCERN REMAINS SQUARELY FOCUSED ON HEAVY RAINFALL DEVELOPING TONIGHT THROUGH MONDAY ACROSS THE REGION. CURRENTLY... LOW TO MID STRATUS REMAINS SPREAD ACROSS WESTERN OKLAHOMA INTO NORTHERN TEXAS... WITH BROKEN TO SCATTERED LOW LEVEL STRATOCU ACROSS CENTRAL OK. OVER THE PAST TWO HOURS... SCATTERED SHOWERS BEGAN TO DEVELOP WITHIN THIS SAME REGION. 20Z SFC ANALYSIS REVEALS THE INVERTED SFC TROUGH HAS CONTINUED TO STRENGTHEN... REMAINING CENTERED JUST OFF THE CAPROCK NORTHWARD INTO SOUTHWESTERN KANSAS/SOUTHEASTERN COLORADO. ON THE LLANO ESTACADO... THE STORMS HAVE STARTED FIRING ALONG THE DRY LINE FROM LUBBOCK TO AMARILLO. THIS ACTIVITY IS EXPECTED TO GROW UPSCALE THROUGH THE AFTERNOON... BECOMING MORE LINEAR IN NATURE AS DEVELOPMENT SHIFTS EASTWARD INTO THE EVENING. OVERNIGHT... EXPECT THUNDERSTORMS TO PUSH INTO FAR W/SW OKLAHOMA AND WESTERN NORTH TEXAS AFTER 00Z (7 PM CDT)... PERHAPS A LITTLE BEFORE. MODEST INSTABILITY AND SHEAR WILL PROMOTE SEVERE HAIL DEVELOPMENT... UP TO GOLF BALLS WITH THE STRONGEST STORMS... AND AS THE STORMS TAKE ON A MORE LINEAR FASHION... A DAMAGING WIND RISK. AFTER MIDNIGHT AND THROUGH THE EARLY MORNING HOURS SUNDAY... STRONG LL MOISTURE ADVECTION WILL CONTINUE TO INCREASE... WITH INCREASING ISENTROPIC ASCENT FOCUSED ON THE SURFACE TROUGH FROM WESTERN NORTH TEXAS INTO WESTERN OKLAHOMA. WITH LL THETA-E ADVECTION INCREASING... POOLING MOISTURE ALONG THE BOUNDARY... A SWATH OF MODERATE TO HEAVY RAINFALL WILL DEVELOP ACROSS PORTIONS OF WESTERN OKLAHOMA... LIKELY CENTERED SOMEWHERE ALONG THE US HWY 183 CORRIDOR. LAST TWO TO THREE RUNS OF GUIDANCE HAVE SHIFTED THE AXIS OF GREATEST RAINFALL SLIGHTLY EASTWARD... TOWARD THE I-44 CORRIDOR. THIS EVENING... ANYWHERE FROM 4 TO 5 INCHES COULD FALL ACROSS WESTERN OKLAHOMA INTO THE ADJACENT PARTS OF TEXAS. OF COURSE... WITH THUNDERSTORMS... LOCALLY HEAVIER AMOUNTS ARE MORE THAN LIKELY. SUNDAY AND SUNDAY NIGHT... WITH THE PIVOT AND LIFT OF THE 500MB LOW NORTHWARD INTO COLORADO... THE AXIS OF HIGHEST RAINFALL WILL SHIFT INTO CENTRAL OKLAHOMA... WITH THE HIGHEST AMOUNTS FOCUSED ALONG AND NEAR THE I-35 CORRIDOR FROM NORTH TEXAS TO NORTH CENTRAL OKLAHOMA. TOTAL AMOUNTS THROUGH THE DAY WILL RANGE ANYWHERE FROM 3 TO 4 INCHES... WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. THE AXIS OF MODERATE TO HEAVY RAINFALL WILL CONTINUE OVERNIGHT INTO EARLY TUESDAY... SLOWLY SHIFTING EASTWARD THROUGH THE EARLY MORNING HOURS... WITH LINGERING SHOWER CHANCES ACROSS THE REST OF THE REGION. MONDAY AND MONDAY NIGHT... RAIN CHANCES WILL TAPER OFF ACROSS MOST OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... WITH SCATTERED SHOWERS ACROSS CENTRAL OKLAHOMA. OVERNIGHT THROUGH EARLY TUESDAY MORNING... A WEAK 500 SHORT WAVE TROUGH ROUNDING THE PARENT LOW WILL ALLOW ANOTHER SURFACE BOUNDARY TO LIFT NORTH... PROVIDING FOCUS FOR INCREASED PRECIPITATION DEVELOPMENT ACROSS SOUTH CENTRAL AND SOUTHEASTERN OKLAHOMA... LEADING TO ANOTHER POTENTIAL PERIOD OF MODERATE TO HEAVY RAINFALL. OVERALL... BETWEEN SUNDAY NIGHT AND TUESDAY... ANYWHERE FROM 4 TO 7 INCHES OF RAIN IS EXPECTED TO FALL ACROSS PORTIONS OF W/SW OKLAHOMA AND WESTERN NORTH TEXAS... WITH 3 TO 6 INCHES ACROSS THE REST OF CENTRAL AND SOUTH CENTRAL OKLAHOMA. THE FLOOD WATCH HAS BEEN EXPANDED TO COVER ALL OF CENTRAL AND WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... AND SEVERAL RIVERS ARE FORECAST TO RISE ABOVE FLOOD STAGE ACROSS CENTRAL AND SOUTHERN OKLAHOMA AND NORTHERN TEXAS. PLEASE STAY UP TO DATE WITH THE FORECAST AND TAKE HEED OF ANY FLOOD OR FLASH FLOOD WARNINGS THAT ARE ISSUED OVER THE NEXT FEW DAYS. ADDITIONALLY... RISES ON CREEKS... STREAMS... DRAINAGE DITCHES... WHATEVER... MAY BREACH ROADWAYS. IF YOU COME FACE TO FACE WITH A FLOODED ROADWAY... TURN AROUND DON/T DROWN... IT/S NOT WORTH RISKING YOUR LIFE... YOUR CAR... AND CERTAINLY NOT FOR THE POSSIBLE 15 MINUTES OF FAME ON TV FOR THE WRONG REASON. FOR THE REST OF THE WEEK... THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS NEAR DAILY AS THE 500MB TROUGH FINALLY MOVES EASTWARD TOWARDS THE MISSISSIPPI RIVER VALLEY BY LATE THURSDAY INTO FRIDAY. KURTZ && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 59 68 53 71 / 70 100 90 50 HOBART OK 58 67 49 70 / 100 80 70 10 WICHITA FALLS TX 61 70 54 72 / 100 100 80 20 GAGE OK 52 65 44 70 / 90 70 50 10 PONCA CITY OK 60 69 52 72 / 60 90 100 70 DURANT OK 63 70 62 71 / 20 100 90 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ004>048-050>052. TX...FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ083>090. && 25/11
Hazardous weather outlook, Apr 16, 8:15 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 815 PM CDT SAT APR 16 2016 OKZ004>048-050>052-TXZ083>090-180115- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 815 PM CDT SAT APR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... A SLIGHT RISK OF SEVERE STORMS IS LOCATED GENERALLY SOUTH AND WEST OF A LINE FROM MANGUM AND HOBART... TO NEAR LAWTON AND WALTERS OKLAHOMA... TO WICHITA FALLS AND ARCHER CITY TEXAS. A MARGINAL RISK COVERS AN AREA GENERALLY WEST OF A GAGE... WEATHERFORD... LAWTON OKLAHOMA... AND HENRIETTA TEXAS LINE. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 2 AM. IMPACTS... LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS UP TO 70 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. THERE IS ALSO A LOW RISK OF TORNADOES...MAINLY ACROSS FAR SOUTHWESTERN OKLAHOMA AND FAR WESTERN NORTH TEXAS. DISCUSSION... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PORTIONS OF THE AREA TONIGHT. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE IN PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS INTO THE OVERNIGHT HOURS. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE MAIN CONCERNS. THERE IS A LOW RISK OF A TORNADO OR TWO IN PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. THE SEVERE POTENTIAL WILL DECREASE OVERNIGHT BUT WIDESPREAD RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE INTO SUNDAY MORNING. HEAVY RAIN LEADING TO FLOODING WILL BE POSSIBLE THROUGH SUNDAY MORNING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS EVENING. .HEAVY RAINFALL... SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS COULD RESULT IN FLOODING INTO SUNDAY MORNING...ESPECIALLY ACROSS SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. A FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .HEAVY RAINFALL... EXCESSIVE RAINFALL FROM THUNDERSTORMS COULD RESULT IN FLOODING SUNDAY THROUGH EARLY TUESDAY. THE HIGHEST CHANCE OF FLOODING RAINFALL SUNDAY WILL BE ALONG AND EAST OF HIGHWAY 81. A FLOOD WATCH IS IN EFFECT. .THUNDERSTORMS... STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY...ESPECIALLY ACROSS SOUTH CENTRAL OKLAHOMA AND PART OF WESTERN NORTH TEXAS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS/EM
In the hours before
Special weather statement, Apr 16, 7:18 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
718 PM CDT SAT APR 16 2016
TXZ083-084-170045-
HARDEMAN TX-FOARD TX-
718 PM CDT SAT APR 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARDEMAN AND NORTHWESTERN
FOARD COUNTIES UNTIL 745 PM CDT...
AT 714 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED JUST EAST AND
SOUTH OF PADUCAH TEXAS...MOVING NORTHEAST AT 15 MPH. IF THESE STORMS
MAINTAIN THEIR INTENSITY...SEVERE WEATHER WILL MOVE INTO WESTERN
PARTS OF HARDEMAN AND FOARD COUNTIES TOWARD AND AFTER 8 PM.
HAZARDS INCLUDE...
DAMAGING HAIL AND WINDS
LOCATIONS IMPACTED INCLUDE...
GOODLETT AND LAZARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.
&&
LAT...LON 3423 10005 3424 10003 3424 10001 3423 10000
3438 10000 3447 9987 3400 9983 3387 10005
TIME...MOT...LOC 0014Z 210DEG 22KT 3399 10021Special weather statement, Apr 16, 7:50 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
750 PM CDT SAT APR 16 2016
TXZ083-084-170115-
HARDEMAN TX-FOARD TX-
750 PM CDT SAT APR 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARDEMAN AND NORTHWESTERN
FOARD COUNTIES UNTIL 815 PM CDT...
AT 745 PM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR SWEARINGEN TO 7 MILES NORTHEAST OF CHALK...MOVING NORTHEAST AT
10 TO 15 MPH. IF THEY MAINTAIN THEIR INTENSITY...SEVERE WARNINGS MAY
BE NEEDED BEFORE 9 PM.
HAZARDS INCLUDE...
DAMAGING WIND GUSTS AND HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.
&&
LAT...LON 3423 10005 3424 10003 3424 10001 3423 10000
3441 10000 3448 9986 3397 9984 3389 10005
TIME...MOT...LOC 0045Z 227DEG 13KT 3414 10016 3396 10013Special weather statement, Apr 16, 8:26 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 826 PM CDT SAT APR 16 2016 TXZ085-088-170145- WILBARGER TX-BAYLOR TX- 826 PM CDT SAT APR 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILBARGER AND NORTHEASTERN BAYLOR COUNTIES UNTIL 845 PM CDT... AT 823 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF LAKE KEMP...MOVING NORTH AT 30 MPH. HAZARDS INCLUDE... SMALL HAIL AND HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... VERNON...HARROLD...GRAYBACK...OKLAUNION...NORTHEASTERN LAKE KEMP AND SOUTHWESTERN LAKE DIVERSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3377 9899 3373 9916 3421 9932 3409 9898 TIME...MOT...LOC 0123Z 168DEG 24KT 3380 9910
Special weather statement, Apr 16, 9:22 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 922 PM CDT SAT APR 16 2016 TXZ086-170245- WICHITA TX- 922 PM CDT SAT APR 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WICHITA COUNTY UNTIL 945 PM CDT... AT 921 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF IOWA PARK...MOVING NORTH AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... IOWA PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3386 9868 3386 9879 3412 9888 3412 9861 TIME...MOT...LOC 0221Z 178DEG 36KT 3393 9875
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
| Apr 16, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 47 min |
| Apr 16, 9:00 PM CDT | Areal Flood Advisory | OUN | Comanche, Kiowa, Tillman | 2 hr |
| Apr 16, 9:31 PM CDT | Special Weather Statement | OUN | Harmon | 44 min |
| Apr 16, 9:36 PM CDT | Tornado Warning | OUN | Tillman | 24 min |
| Apr 16, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 51 min |
| Apr 16, 10:05 PM CDT | Special Weather Statement | OUN | Cotton | 25 min |
| Apr 16, 10:35 PM CDT | Areal Flood Advisory | OUN | Comanche, Greer, Harmon, Jackson, Kiowa, Tillman | 3 hr |
| Apr 16, 10:38 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 52 min |
| Apr 16, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 49 min |
| Apr 16, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 49 min |
| Apr 16, 11:04 PM CDT | Flash Flood Warning | OUN | Greer, Jackson, Kiowa, Tillman | 3 hr |
| Apr 16, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Washita | 47 min |
| Apr 16, 11:31 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Washita | 2 hr |
| Apr 16, 11:39 PM CDT | Special Weather Statement | OUN | Tillman | 66 min |
| Apr 17, 12:06 AM CDT | Special Weather Statement | OUN | Cotton | 24 min |
| Apr 17, 12:16 AM CDT | Areal Flood Advisory | OUN | Harper, Woods, Woodward | 3 hr |
| Apr 17, 12:37 AM CDT | Special Weather Statement | OUN | Caddo, Comanche | 38 min |
| Apr 17, 1:51 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Cotton, Greer, Jackson, Kiowa and 1 more | 6 hr |
| Apr 17, 2:07 AM CDT | Areal Flood Advisory | OUN | Cotton | 3 hr |
| Apr 17, 2:49 AM CDT | Special Weather Statement | OUN | Cotton | 26 min |
| Apr 17, 2:52 AM CDT | Special Weather Statement | OUN | Cotton | 23 min |
| Apr 17, 3:59 AM CDT | Areal Flood Advisory | OUN | Caddo, Carter, Comanche, Cotton, Grady, Jefferson and 2 more | 3 hr |
| Apr 17, 4:13 AM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| Apr 17, 4:33 AM CDT | Flash Flood Warning | OUN | Caddo | 3 hr |
| Apr 17, 5:02 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, Kingfisher, Lincoln, Logan and 4 more | 3 hr |
| Apr 17, 5:11 AM CDT | Areal Flood Advisory | OUN | Custer | 3 hr |
| Apr 17, 7:43 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Cotton, Jackson, Kiowa, Tillman | 7 hr |
| Apr 17, 8:09 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 44 hr |
| Apr 17, 8:32 AM CDT | River Flood Warning | OUN | Bryan | 44 hr |
| Apr 17, 8:37 AM CDT | River Flood Warning | OUN | Atoka | 48 hr |
| Apr 17, 6:51 PM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Love, Murray, Stephens | 4 hr |
| Apr 16, 7:07 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 23 min |
| Apr 16, 7:18 PM CDT | Special Weather Statement | OUN | Hardeman | 27 min |
| Apr 16, 7:50 PM CDT | Special Weather Statement | OUN | Hardeman | 25 min |
| Apr 16, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 39 min |
| Apr 16, 8:26 PM CDT | Special Weather Statement | OUN | Wilbarger | 19 min |
| Apr 16, 9:22 PM CDT | Special Weather Statement | OUN | Wichita | 23 min |
| Apr 16, 9:33 PM CDT | Special Weather Statement | OUN | Wichita | 27 min |
| Apr 16, 10:02 PM CDT | Special Weather Statement | OUN | Foard, Hardeman | 43 min |
| Apr 16, 10:23 PM CDT | Special Weather Statement | OUN | Wichita | 37 min |
| Apr 16, 11:01 PM CDT | Tornado Warning | OUN | Clay, Wichita | 29 min |
| Apr 16, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 39 min |
| Apr 16, 11:45 PM CDT | Special Weather Statement | OUN | Archer | 30 min |
| Apr 17, 12:08 AM CDT | Special Weather Statement | OUN | Clay | 37 min |
| Apr 17, 3:23 AM CDT | Special Weather Statement | OUN | Montague | 22 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.